Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Continuity of random derivations
HTML articles powered by AMS MathViewer

by M. V. Velasco and A. R. Villena PDF
Proc. Amer. Math. Soc. 123 (1995), 107-120 Request permission

Abstract:

In this paper we extend the well-known Johnson-Sinclair theorem in a stochastic sense showing that stochastically derivative linear random operators on semisimple Banach algebras are stochastically continuous. Besides, we prove that probably derivative linear random operators on semisimple Banach algebras are probably continuous.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H40, 47B47, 47B80
  • Retrieve articles in all journals with MSC: 46H40, 47B47, 47B80
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 107-120
  • MSC: Primary 46H40; Secondary 47B47, 47B80
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1217455-3
  • MathSciNet review: 1217455